# SDR ABXA050029

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 79,758 hours, 19,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD ENTRY DOOR GIRT BAR FAILED TO LOCK.  PLACED MED EMERGENCY ESCAPE SLIDE ON DEFERRAL AND MAINTENANCE PROCEDURES COMPLIED WITH. CLEARED DEFERRAL.  FOUND SEAL ON LOWER FORWARD BUSTLE BINDING.  TRIMMED SEAL ON BUSTLE AND EMERGENCY SLIDE ARMS NORMAL IAW B767 MM 25-66-05.
